| Catalog Number |
2202-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module infusion set was occluded.The following information was received by the initial reporter with the following verbatim: it was reported by customer that fluid not infusing through.Alaris alarming occlusion.
Additional Manufacturer Narrative
One sample model 2202-0007, lot 24055030 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water and an infusion was performed.No fluid blockage was observed.The customer complaint was unable to be replicated.Although the issue was unable to be replicated and the root cause is unknown.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional information.